Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

I overdosed on the morning after pill I'm really stressed

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6118 Questions
Question
I overdosed on the morning after pill I'm really stressed now will it cause me to become infertile. I haven't felt sick from it but how do I know what damage it will cause my body.
Posted Sat, 25 Nov 2017 in Birth Control
 
 
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
NO!

Detailed Answer:
Hi,

IT will not cause any infertility. This might throw off the menstrual cycle for a few months and that is all. Remember that morning after pill is a hormone that normally exists in the body and as such not a major problem.

I hope this is clear. I wish you well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor